I have been on antibiotics for 3 weeks with a small break in between. Was having frequent urination and bladder spasms to begin with. I was getting better when stopped first 2 weeks of antibiotics but then frequent urination started again. Over the last week while getting back on cipro urination normal and no discomfort in bladder or testicals. Urine and blood test were clean so WHY do the antibiotics seem to be helping? Was on websight and they say they have an antiinflamatory effect and that there not really helping. Should I continue on longer course of antibiotics? Urologist said he has never seen anything like this I am scheduled for cystscope next week but should I do it as I heard it can create problems for some people. Is there anything medication that may have same effect as cipro because if I need something for frequent urination this is much better than detrol, vesicare.
Prostatitis can be consider, and may be improving on the antibiotics despite negative urine and blood tests.
Sometimes, extended courses of antibiotics are needed to completely treat cases of chronic prostatitis - 4-12 weeks are not unheard of.
Imaging the prostate with a transrectal ultrasound can be discussed as well to exclude an abscess.
I agree with the cystoscopy to further evaluate the GU tract.
These options can be discussed with your urologist.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.